# SDR DALA2021071504000

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N132DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50051
- Aircraft time: 1,470 hours, 676 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 8132 - DE DUE TO R ENG DEGRADED MESSAGE ON APPROACH. MESSAGE CAUSED BY R UPPER CAI VALVE FAIL. CORRECTIVE ACTION: REPLACED UPPER AND LOWER R ENG CAI VALVES. (LP# 7822764)
